MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. RECHARGEABLE BATTERY PACK; PUMP, INFUSION, PCA

SMITHS MEDICAL ASD, INC. RECHARGEABLE BATTERY PACK; PUMP, INFUSION, PCA
Model Number 21-2160-51
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: equipment & return technician.
 
Event or Problem Description
Information was received indicating that a smiths medical rechargeable battery pack would not get fully charged; it only accepted 75%.The issue occurred during a procedure and there was no reported impact on patient outcome.
 
Additional Manufacturer Narrative
Returned device was received in good physical condition.During the evaluation of the device, the issue was not confirmed.The battery back connected to a charged and using the battery with a different pump, the pump indicated 100 percent charge.No fault found with the returned product.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.

Brand Name
RECHARGEABLE BATTERY PACK
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis, mn
MDR Report Key9960085
Report Number3012307300-2020-03007
Device Sequence Number11601614
Product Code MEA
UDI-Device Identifier10610586031212
UDI-Public10610586031212
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K072144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number21-2160-51
Device Catalogue Number21-2160-51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2020
Initial Date Received by Manufacturer 03/18/2020
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CADD SOLIS VIP PUMP; CADD SOLIS VIP PUMP